Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The transformation of a regular group into its conjoint


Author: J. E. Mcatee
Journal: Bull. Amer. Math. Soc. 25 (1919), 326-329
DOI: https://doi.org/10.1090/S0002-9904-1919-03196-6
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 631--634
MathSciNet review: 1560195
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03196-6